×

zbMATH — the first resource for mathematics

Una generalizzazione del teorema di Riesz-Thorin. (Italian) Zbl 0145.16301

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A. Calderon - A. Zygmund : Contributions to Fourier Analysis . Annals of Mathem. Studies , 25 , p. 166 - 188 . MR 37395 | Zbl 0040.02902 · Zbl 0040.02902
[2] S. Campanato : Proprietà di una famiglia di spazi funzionali . Annali S. N. Superiore di Pisa , s. III , vol. XVIII , ( 1964 ) p. 137 - 160 . Numdam | MR 167862 | Zbl 0133.06801 · Zbl 0133.06801 · numdam:ASNSP_1964_3_18_1_137_0 · eudml:83314
[3] S. Campanato : Proprietà di hölderianità di alcune classi di funzioni . Annali S. N. Superiore di Pisa , s. III , vol. XVII , ( 1963 ) p. 175 - 188 . Numdam | MR 156188 | Zbl 0121.29201 · Zbl 0121.29201 · numdam:ASNSP_1963_3_17_1-2_175_0 · eudml:83296
[4] S. Campanato : Teoremi di interpolazione per trasformazioni che applicano Lp in Ch,\alpha . Annali S. N. Sup. di Pisa. vol. XVIII , 1964 p. 345 - 360 . Numdam | Zbl 0135.35102 · Zbl 0135.35102 · numdam:ASNSP_1964_3_18_3_345_0 · eudml:83328
[5] F. John-L. Nirenberg : On functions of bounded mean oscitlation . Comm. Pure and Applied Math. , vol. XIV ( 1961 ) p. 415 - 426 . MR 131498 | Zbl 0102.04302 · Zbl 0102.04302 · doi:10.1002/cpa.3160140317
[6] P. Grisvard : Semi-groups faiblement continus et interpolation C. R. Acad. Sc. Paris vol. 259 ( 1964 ) p. 27 - 29 . MR 165352 | Zbl 0207.43501 · Zbl 0207.43501
[7] G.N. Meyers : Mean oscillation over cubes and Hólder continuity . Proc. Amer. Math. Soc. vol 15 , 1964 , p. 717 - 721 . MR 168712 | Zbl 0129.04002 · Zbl 0129.04002 · doi:10.2307/2034586
[8] J. Peetre : On function spaces defined using the mean oscillation over cubes . In corso di stampa . · Zbl 0199.44303 · numdam:ASNSP_1965_3_19_4_593_0 · eudml:83366
[9] G. Stampacchia : L (p,\lambda ) spaces and interpolation . Comm. Pure and Applied Math. Vol. XVII , 1964 p. 293 - 306 . Zbl 0149.09201 · Zbl 0149.09201 · doi:10.1002/cpa.3160170303
[10] A. Zygmund : Trigonometrie Series . Vol. II , Cambridge University Press , 1959 . MR 107776 · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.